Divisor classes associated to families of stable varieties, with applications to the moduli space of curves
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 21 (1988) no. 3, p. 455-475
@article{ASENS_1988_4_21_3_455_0,
     author = {Cornalba, Maurizio and Harris, Joe},
     title = {Divisor classes associated to families of stable varieties, with applications to the moduli space of curves},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 21},
     number = {3},
     year = {1988},
     pages = {455-475},
     doi = {10.24033/asens.1564},
     zbl = {0674.14006},
     mrnumber = {89j:14019},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1988_4_21_3_455_0}
}
Cornalba, Maurizio; Harris, Joe. Divisor classes associated to families of stable varieties, with applications to the moduli space of curves. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 21 (1988) no. 3, pp. 455-475. doi : 10.24033/asens.1564. http://www.numdam.org/item/ASENS_1988_4_21_3_455_0/

[1] S. Ju. Arakelov, Families of Algebraic Curves with Fixed Degeneracies (Math. U.S.S.R. Izvestija, Vol. 35, 1971, pp. 1277-1301). | MR 48 #298 | Zbl 0248.14004

[2] E. Arbarello and M. Cornalba, The Picard Groups of the Moduli Spaces of Curves (Topology, Vol. 26, 1987, pp. 153-171). | MR 88e:14032 | Zbl 0625.14014

[3] A. Beauville, Prym Varieties and the Schottky Problem (Invent. Math., Vol. 41, 1977, pp. 149-196). | MR 58 #27995 | Zbl 0333.14013

[4] W. Fulton, Intersection Theory, Springer Verlag, Berlin, 1984. | MR 85k:14004 | Zbl 0541.14005

[5] J. Harer, The Second Homology Group of the Mapping Class Group of an Orientable Surface (Invent. Math., Vol. 72, 1983, pp. 221-239). | MR 84g:57006 | Zbl 0533.57003

[6] J. Harer, The Cohomology of the Moduli Space of Curves, in Theory of Moduli, E. SERNESI, Ed. (Lecture Notes in Mathematics, n° 1337, Springer-Verlag, Berlin, 1988, pp. 138-221). | MR 90a:32026 | Zbl 0707.14020

[7] J. Harris, Families of Smooth Curves (Duke Math. J., Vol. 51, 1984, pp. 409-419). | MR 85j:14043 | Zbl 0548.14009

[8] J. Harris and D. Mumford, On the Kodaira Dimension of the Moduli Space of Curves (Invent. Math., Vol. 67, 1982, pp. 23-86). | MR 83i:14018 | Zbl 0506.14016

[9] R. Hartshorne, Ample Subvarieties of Algebraic Varieties (Lecture Notes in Mathematics, n° 156, Springer-Verlag, Berlin, 1970). | MR 44 #211 | Zbl 0208.48901

[10] I. Morrison, Projective Stability of Ruled Surfaces (Invent. Math., Vol. 56, 1980, pp. 269-304). | MR 81c:14007 | Zbl 0423.14005

[11] D. Mumford, Picard Groups of Moduli Problems, in Arithmetical Algebraic Geometry, O. F. G. SCHILLING Ed., Harper & Row, New York, 1965, pp. 33-81. | MR 34 #1327 | Zbl 0187.42801

[12] D. Mumford, Stability of Projective Varieties (L'Enseignement Math., Vol. 23, 1977, pp. 39-110). | MR 56 #8568 | Zbl 0363.14003

[13] D. Mumford, Towards an Enumerative Geometry of the Moduli Space of Curves, in Arithmetic and Geometry, Vol. 11, M. ARTIN and J. TATE, Eds., Birkhöuser, Boston 1983, pp. 271-328. | MR 85j:14046 | Zbl 0554.14008

[14] E. Viehweg, Weak Positivity and the Additivity of the Kodaira Dimension for Certain Fibre Spaces, in Algebraic Varieties and Analytic Varieties, S. IITAKA, Ed., Adv. Stud. Pure Math., Vol. 1, North-Holland, Amsterdam 1983, pp. 329-353. | MR 85b:14041 | Zbl 0513.14019

[15] G. Xiao, Fibered Algebraic Surfaces with Low Slope (Math. Ann., Vol. 276, 1987, pp. 449-466). | MR 88a:14046 | Zbl 0596.14028